# SDR SWIA2024062100422

- Difficulty date: April 22, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 969 S27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN JUST AFT OF FS 969.0 AT STR 27 SKIN HAS DEEP GOUGE     (C-CHECK RO 6/19/2024)    BLENDED GOUGING FROM FUSELAGE OUTER SKIN BETWEEN FS 969.0 AND FS.985.00 STGR 27. FOUND OUT OF LIMITS IAW REO 670-53-00-290 REV. F DATED 2019/04/26. REPAIRED PER MHI REO# 670-53-00-727 REV --, DATED ON 2024-05-20. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
